MAUDE Adverse Event Report: BIOMET 3I T3 PRO TAPERED IMPLANT 4/3MM (D) X 8.5MM (L); DENTAL IMPLANT

BIOMET 3I T3 PRO TAPERED IMPLANT 4/3MM (D) X 8.5MM (L); DENTAL IMPLANT
Catalog Number T3PT4385
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Paresthesia (4421)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported nerve injury, pain 5 days after healing, resorbed bone close to nerve, complained of numb lip, therefore removed.Additional appointment required to re-do stage 1.Symptoms as a result of the event: paresthesia, pain, inflammation.
 
Additional Manufacturer Narrative
Zimvie received one (1) t3pt4385, (t3® pro tapered implant 4/3mm (d) x 8.5mm (l)) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, slight wear; however, no apparent damage / malfunction to the implant was identified that would cause or contribute to the reported event.Markings are due likely to the removal process.Cal4063 due 30 may 2025.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2023050133.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023050133 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿nerve damage¿.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rmf (b)(4) rev.12, the most likely root cause determined from the investigation is inadequate treatment planning.Therefore, based on the available information, a device malfunction did not occur.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
T3 PRO TAPERED IMPLANT 4/3MM (D) X 8.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21308032
Report Number0001038806-2025-00268
Device Sequence Number8020305
Product Code DZE
UDI-Device Identifier00844868046752
UDI-Public(01)00844868046752(17)280522(10)2023050133
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberT3PT4385
Device Lot Number2023050133
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient EthnicityNon Hispanic